Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes physiologic changes during transition to menopause?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3581 Questions
On 28 Dec during very early hours, I went to the bathroom not feeling well. When I got to the bathroom, I had passed out, hit my head possibly on the toilet but do not know how long I was out. Other than the gooseberry on my forehead, I felt for the most part fine. I was anticipating a menstrual cycle around 21 Dec but I never had one. As of today, I have lost about 4 pounds. I have consistent bowel movements, eat healthy, and exercise frequently. I also have an appointment to see a doctor on Monday, XXXXXXX 13th. In the meantime, my body seems to be "off" for lack of a better word.
Posted Tue, 28 Jan 2014 in Brain and Spine
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer: climacteric changes Detailed Answer: Hi You probably seem to be experiencing climacteric changes meaning transition to menopause. That's why you didn't get your periods. You passed out in bathroom probably because of hypoglycaemia which occurs occasionally. Please get your blood sugar tested along with blood pressure. Let me know if you have any more questions. Regards Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor